Sur les espaces de Banach réticulés injectifs
Séminaire Choquet. Initiation à l'analyse, Volume 16 (1976-1977), Talk no. 14, 2 p.
@article{SC_1976-1977__16__A3_0,
     author = {Haydon, Richard},
     title = {Sur les espaces de {Banach} r\'eticul\'es injectifs},
     journal = {S\'eminaire Choquet. Initiation \`a l'analyse},
     note = {talk:14},
     pages = {1--2},
     publisher = {Secr\'etariat math\'ematique},
     volume = {16},
     year = {1976-1977},
     mrnumber = {500067},
     zbl = {0377.46058},
     language = {fr},
     url = {http://www.numdam.org/item/SC_1976-1977__16__A3_0/}
}
TY  - JOUR
AU  - Haydon, Richard
TI  - Sur les espaces de Banach réticulés injectifs
JO  - Séminaire Choquet. Initiation à l'analyse
N1  - talk:14
PY  - 1976-1977
SP  - 1
EP  - 2
VL  - 16
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SC_1976-1977__16__A3_0/
LA  - fr
ID  - SC_1976-1977__16__A3_0
ER  - 
%0 Journal Article
%A Haydon, Richard
%T Sur les espaces de Banach réticulés injectifs
%J Séminaire Choquet. Initiation à l'analyse
%Z talk:14
%D 1976-1977
%P 1-2
%V 16
%I Secrétariat mathématique
%U http://www.numdam.org/item/SC_1976-1977__16__A3_0/
%G fr
%F SC_1976-1977__16__A3_0
Haydon, Richard. Sur les espaces de Banach réticulés injectifs. Séminaire Choquet. Initiation à l'analyse, Volume 16 (1976-1977), Talk no. 14, 2 p. http://www.numdam.org/item/SC_1976-1977__16__A3_0/

[1] Cartwright (D.I.). - Extensions of positive operators between Banach lattices, Mem. Amer. math. Soc., Vol. 3, Issue 2, 1975, n° 164. | MR | Zbl

[2] Haydon (R.G.). - Injective Banach lattices, Math. Z. (to appear). | MR | Zbl

[3] Lotz (H.P. ). - Extensions and liftings of positive linear mappings on Banach lattices, Trans. Amer. math. Soc., t. 211, 1975, p. 85-100. | MR | Zbl

[4] Linderstrauss (J.) and Tzafriri (L.). - Classical Banach spaces. - Berlin, Springer-Verlag, 1973 (Lecture Notes in Mathematics, 338). | MR | Zbl

[5] Schaefer (H.H.). - Banach lattices and positive operators. - Berlin, Springer-Verlag, 1974 (Grundlehren der mathematischen Wissenschaften, 215). | MR | Zbl